# SDR ASAA1058688

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,016 hours, 3,423 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0714
- Condition: Failed
- Location: Nr 2
- Part time: 11,017 hours, 3,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RT ENGINE WOULD NOT START.  ZERO RPM SMOKE REPORTED FROM ENGINE.  REMOVED RT ENGINE STARTER REF AMM 80 11 01 000 801 INSTALLED STARTER PER AMM 80 11 01 400 801 F00 OPS CHECK GOOD.
